IF you remember me I posted about my son, Tripp,starting on Lamictal several months ago. His doc had increased his Lamictal and slowly reducing his Pheno. We were already on Tegretol 400 mg in am 200 mg in afternoon and 400 mg in evening before bedtime. The doc increased his Lamictal to 150 mg am and 150 pm...that is when the problems started...he was having headaches,neck pain and throwing up so bad we had to go to ER once..Had an MRI and MRA on him as well.......WELL, I did a search on the meds and when I found out that people taking Tegretol should not take more than 200 mg daily I called the office to tell them of Tripp's problems and the symptons he was having. She asked the doc and he cut back on the Lamictal to 100 in am and 100 in pm. We are not having any more of those symptons and the seizure (focal) are gone..we hope!! What do these people do that do not have some knowledge to meds do when a doc over dosages them!!! I was fit to be tied!LOL (A little southern talk)!! I know that it is hard to find a therapeutic dosage for most meds but seems that a doc should know when a person is having symptons of overdosage they should know!!
WISHING YOU ALL A HAPPY SEIZURE FREE NEW YEAR!!!
id), Depakote (divalproex sodium) or Depacon (valproate sodium)), you'll have to increase the amount of Lamictal (lamotrigine) to compensate. If you had a discontinuation plan for those other meds, of course, and it was all planned, then never mind. Lamictal (lamotrigine) was designed to convert from one of those meds after all.